Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Connection between post - accutane damage and PMO (Porn, Masterbation, Orgasm  

11 members have voted

  1. 1. Male or Female?

    • Male
      9
    • Female
      2
  2. 2. Frequent PMO'er since a young age

    • Yes
      9
    • No
      2
  3. 3. Have symptoms like fatigue, low energy and low libido

    • Yes
      8
    • NO
      3


Recommended Posts

poll to determine if there is a connection between those who PMO frequently and have done so all there life up until and after their course of Accutane which left them severely weakened in health.

Share this post


Link to post
Share on other sites

Hi dude...

I went 63 days without PM.

I have a girlfriend, so we had sex during this period (every 2-3 days).

All I can is, porn/masturbation definitely causes much of my sexual dysfunction.
I had a reset and am on day 20 now.

Sex is much better without porn/wanking... Plus, given the existing adrenal fatigue... the less time we ejaculate, the more energy our body has for other things.

Porn can completely desensitize you, as I'm sure you've read, and for that reason I don't wish to watch it ever again.

It can be hard to get turned on by normal sex, if you watch too much hardcore porn.

I hope it time, it may help to relieve some social anxiety/brain fog/lack of energy as I've heard many fappers report improvements with these kinds of issues.


Don't convince yourself Accutane isn't still a big factor in your health though.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×